# SDR C2XA01TY034

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 14525738401
- Condition: Damaged
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND OVERWING EMERGENCY EXIT DOOR, INNER SKIN BY WINDOW WAS FOUND TO BE DAMAGED.  MAINTENANCE REPAIRED SKIN BY BLENDING IAW EMB GST-0720/01 AND EMB-145 CPM 51-21-03,04,06.  REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
